Side effects

I am a lifelong asthma sufferer & have been taking twice daily inhalations of Seretide 125 for about 3 years. I have two concerns:

1. That since getting adjusted to Seretide,Ventolin no longer works as a reliever. My asthma nurse says ""it should"" but it doesn't.

2. Over the past year when I have a cold (on 3 occasions), I cough blood on the first day or two, sometimes quite a lot, which I find scary. I have been told not to worry, it is a burst blood vessel, but it keeps happening. I wonder if is this in any way related to my Seretide medication.Has anyone else had this experience? I would welcome any comments.

Chris

2 Replies

oldestnewest
  • Hi Christine

    I was on Seretide a few years ago and had blood spots in mucas when coughing. The doc said it was nothing to worry about, but I stopped taking it and went back to Ventolin, the blood stopped.

    <reference to a post by the same author which was edited for commercial advertising>

    I wish you well

    X

  • Hi christine,

    I was on seretide when i was 7ish & back on when i was 12 ish and each time like you the ventoline wasnt as effective which always reaultedin lots of steroids each year, so i transfered over to symbicort which i got on better with.

    With regards to the blood, i used get very often and also red spotty bits at back of throat etc and it was from constantly hacking away with anannoying cough that it put lots of pressure on the tiny little veins always causing then to burst. Sometimes it got very painful but eventuall i got used to it!!

    Hope things improve soon!!

    Xxx

You may also like...